Home | About us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submissionContact Us   |  Subscribe   |  Advertise   |  Login  Page layout
Wide layoutNarrow layoutFull screen layout
Lung India Official publication of Indian Chest Society  
  Users Online: 5128   Home Print this page  Email this page Small font size Default font size Increase font size
Year : 1990  |  Volume : 8  |  Issue : 4  |  Page : 199-202

Adverse Reactions During Short Course Chemotherapy Under Programme (FIELD) Conditions


Correspondence Address:
V. K Padmanbhan


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

A total of 1441 patients were admitted to a study containing Short Course regimen with three anti - tuberculosis drugs viz., Rifampicin, Isoniazid and Pyrazinamide over a period of four years in Pondicherry and 986 completed treatment. Fifty-nine (6%) of those who had completed treatment, complained of one or more adverse reactions with the drugs. Jaundice was reported by eight (0.8%), giddiness by 16 (1.6%) joint pains by 17 (1.77%), vomiting by six (0.3%), gastritis by six (0.6%) and skin rashes by three (0.3%). The acceptability of the drug under programe conditions is encouraging. The biochemical investigations carried out in a section of the 1441 patients are also presented and discussed.


[PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed277    
    Printed27    
    Emailed0    
    PDF Downloaded86    
    Comments [Add]    

Recommend this journal